zbMATH — the first resource for mathematics

A monoidal algebraic model for rational \(\mathrm{SO}(2)\)-spectra. (English) Zbl 1371.55008
Summary: The category of rational \(\mathrm{SO}(2)\)-equivariant spectra admits an algebraic model. That is, there is an abelian category \({\mathcal A}\)(\(SO(2)\)) whose derived category is equivalent to the homotopy category of rational \(\mathrm{SO}(2)\)-equivariant spectra. An important question is: does this algebraic model capture the smash product of spectra?
The category \({\mathcal A}(\mathrm{SO}(2))\) is known as Greenlees’ standard model, it is an abelian category that has no projective objects and is constructed from modules over a non-Noetherian ring. As a consequence, the standard techniques for constructing a monoidal model structure cannot be applied. In this paper a monoidal model structure on \({\mathcal A}\mathrm{SO}(2))\) is constructed and the derived tensor product on the homotopy category is shown to be compatible with the smash product of spectra. The method used is related to techniques developed by the author in earlier joint work with Roitzheim. That work constructed a monoidal model structure on Franke’s exotic model for the \(K_{(p)}\)-local stable homotopy category.
A monoidal Quillen equivalence to a simpler monoidal model category \(R^{\bullet}\)-mod that has explicit generating sets is also given. Having monoidal model structures on \({\mathcal A}\mathrm{SO}(2))\) and \(R^{\bullet}\)-mod removes a serious obstruction to constructing a series of monoidal Quillen equivalences between the algebraic model and rational \(\mathrm{SO}(2)\)-equivariant spectra.
55P91 Equivariant homotopy theory in algebraic topology
55P42 Stable homotopy theory, spectra
55P62 Rational homotopy theory
55U35 Abstract and axiomatic homotopy theory in algebraic topology
Full Text: DOI
[1] Barnes, D., Classifying rational G-spectra for finite G, Homology, Homotopy Appl., 11, 141-170, (2009) · Zbl 1163.55003
[2] Barnes, D. and Roitzheim, C.Monoidality of Franke’s exotic model. Adv. Math.228(6) (2011), 3223-3248. doi:10.1016/j.aim.2011.08.005 · Zbl 1246.55009
[3] Barnes, D. and Roitzheim, C.Stable left and right Bousfield localisations. Glasgow Mathematical Journal FirstView. 2 (2013), 1-30. · Zbl 1297.55020
[4] Barwick, C., On left and right model categories and left and right Bousfield localisations, Homology, Homotopy Appl., 12, 245-320, (2010) · Zbl 1243.18025
[5] Beke, T., Sheafifiable homotopy model categories, Math. Proc. Camb. Phil. Soc., 129, 447-475, (2000) · Zbl 0964.55018
[6] Borceux, F.Handbook of categorical algebra. 2, Encycl. Math. Appl. vol. 51 (Cambridge University Press, Cambridge, 1994). Categories and structures. · Zbl 0911.18001
[7] Bousfield, A. K., A classification of K-local spectra, J. Pure Appl. Algebra, 66, 121-163, (1990) · Zbl 0713.55007
[8] Greenlees, J. P. C.Rational O(2)-equivariant cohomology theories. In Stable and Unstable homotopy (Toronto, ON, 1996), volume 19 of Fields Inst. Commun. (Amer. Math. Soc., Providence, RI, 1998), pages 103-110. · Zbl 0901.55002
[9] Greenlees, J. P. C.Rational S1-equivariant stable homotopy theory. Mem. Amer. Math. Soc.138(661) (1999), xii+289. · Zbl 0921.55001
[10] Greenlees, J. P. C., Rational torus-equivariant stable homotopy. I. Calculating groups of stable maps, J. Pure Appl. Algebra, 212, 72-98, (2008) · Zbl 1128.55011
[11] Greenlees, J. P. C. and Shipley, B. An algebraic model for rational torus-equivariant spectra. arXiv: 1101:2511, (2016). · Zbl 1407.55005
[12] Greenlees, J. P. C. and Shipley, B.Homotopy theory of modules over diagrams of rings. Proc. Amer. Math. Soc. Ser. B1 (2014), 89-104. doi:10.1090/S2330-1511-2014-00012-23254575 · Zbl 1350.55022
[13] Greenlees, J. P.C., Rational torus-equivariant stable homotopy II: Algebra of the standard model, J. Pure Appl. Algebra, 216, 2141-2158, (2012) · Zbl 1317.55007
[14] Hirschhorn, P. S.Model categories and their localizations. Math. Surv. Monogr. vol. 99 (American Mathematical Society, Providence, RI, 2003). · Zbl 1017.55001
[15] Hovey, M.Model categories, Math. Surv. Monogr. vol. 63 (American Mathematical Society, Providence, RI, 1999). · Zbl 0909.55001
[16] Hovey, M.Homotopy theory of comodules over a Hopf algebroid. In Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K-theory. Contemp. Math. vol. 346 (Amer. Math. Soc., Providence, RI, 2004), pages 261-304. doi:10.1090/conm/346/06291 · Zbl 1067.18012
[17] Lewis, L. G. Jr., May, J. P., Steinberger, M. and Mcclure, J. E.Equivariant stable homotopy theory. Lecture Notes in Math. vol. 1213 (Springer-Verlag, Berlin, 1986). With contributions by J. E. McClure. · Zbl 0611.55001
[18] Roitzheim, C., On the algebraic classification of K-local spectra, Homology, Homotopy Appl., 10, 389-412, (2008) · Zbl 1162.55008
[19] Shipley, B., H\(\mathbb{Z}\)-algebra spectra are differential graded algebras, Amer. J. Math., 129, 351-379, (2007) · Zbl 1120.55007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.